American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01\\\-01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 364 found      Go to page: 1 2 3 4 > >>

[1] I. Kh. Sabitov. The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research. Trans. Moscow Math. Soc. 77 (2016) 149-175.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. Nash's work in algebraic geometry. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nina Nikolaevna Ural{\textprime}tseva (On the occasion of her anniversary). St. Petersburg Math. J. 27 (2016) 345-346.
Abstract, references, and article information   
View Article: PDF

[4] Steve Alpern, Joseph Auslander and Cesar E. Silva. The mathematical work of John C. Oxtoby. Contemporary Mathematics 678 (2016) 43-51.
Book volume table of contents   
View Article: PDF

[5] John Milnor. Topology through the centuries: Low dimensional manifolds. Bull. Amer. Math. Soc. 52 (2015) 545-584. MR 3393347.
Abstract, references, and article information   
View Article: PDF

[6] Zhicong Lin. On the descent polynomial of signed multipermutations. Proc. Amer. Math. Soc. 143 (2015) 3671-3685. MR 3359561.
Abstract, references, and article information   
View Article: PDF

[7] Marc Noy, Vlady Ravelomanana and Juanjo Rué. On the probability of planarity of a random graph near the critical point. Proc. Amer. Math. Soc. 143 (2015) 925-936.
Abstract, references, and article information   
View Article: PDF

[8] A. M. Savchuk and A. A. Shkalikov. Recovering a potential of the Sturm-Liouville problem from finite sets of spectral data. American Mathematical Society Translations: Series 2 233 (2014) 211-224.
Book volume table of contents
View Article: PDF

[9] T. Kappeler, P. Lohrmann and P. Topalov. On the spectrum of nonself-adjoint Zakharov-Shabat operators on $\mathbb {R}$. American Mathematical Society Translations: Series 2 233 (2014) 165-177.
Book volume table of contents
View Article: PDF

[10] V. Yu. Novokshenov and A. A. Shchelkonogov. Double scaling limit in the Painlev\'e IV equation and asymptotics of the Okamoto polynomials. American Mathematical Society Translations: Series 2 233 (2014) 199-210.
Book volume table of contents
View Article: PDF

[11] Jonathan Eckhardt, Aleksey Kostenko and Gerald Teschl. Inverse uniqueness results for one-dimensional weighted Dirac operators. American Mathematical Society Translations: Series 2 233 (2014) 117-133.
Book volume table of contents
View Article: PDF

[12] E. Ya. Khruslov, M. V. Goncharenko and N. K. Radyakin. Homogenized model of oscillations of elastic medium with small caverns filled with viscous incompressible fluid. American Mathematical Society Translations: Series 2 233 (2014) 179-197.
Book volume table of contents
View Article: PDF

[13] A. I. Aptekarev. Spectral problems of high-order recurrences. American Mathematical Society Translations: Series 2 233 (2014) 43-61.
Book volume table of contents
View Article: PDF

[14] V. M. Adamyan, G. J. Martin and B. S. Pavlov. Local inverse scattering problem as a tool of perturbation analysis for resonance systems. American Mathematical Society Translations: Series 2 233 (2014) 1-26.
Book volume table of contents
View Article: PDF

[15] Hans-Dieter Alber. The continuous theory of dislocations for a material containing dislocations to one Burgers vector only. American Mathematical Society Translations: Series 2 233 (2014) 27-42.
Book volume table of contents
View Article: PDF

[16] Ricardo Weder. High-velocity estimates, inverse scattering and topological effects. American Mathematical Society Translations: Series 2 233 (2014) 225-251.
Book volume table of contents
View Article: PDF

[17] E. Khruslov, L. Pastur and D. Shepelsky (Editors). Spectral Theory and Differential Equations. American Mathematical Society Translations: Series 2 233 (2014) MR MR3307129.
Book volume table of contents

[18] Anne Boutet de Monvel and Lech Zielinski. Asymptotic behavior of large eigenvalues of a modified Jaynes-Cummings model. American Mathematical Society Translations: Series 2 233 (2014) 77-93.
Book volume table of contents
View Article: PDF

[19] Olivier Guédon, Anna Lytova, Alain Pajor and Leonid Pastur. The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one. American Mathematical Society Translations: Series 2 233 (2014) 145-164.
Book volume table of contents
View Article: PDF

[20] Anne Boutet de Monvel, Igor Loutsenko and Oksana Yermolayeva. On the multi-fractal spectrum of the whole-plane L\'evy-Loewner evolution. American Mathematical Society Translations: Series 2 233 (2014) 63-76.
Book volume table of contents
View Article: PDF

[21] S. Yu. Dobrokhotov, G. Makrakis and V. E. Nazaikinskii. Fourier integrals and a new representation of Maslov's canonical operator near caustics. American Mathematical Society Translations: Series 2 233 (2014) 95-115.
Book volume table of contents
View Article: PDF

[22] Alexandre Eremenko and Andrei Gabrielov. Spectral loci of Sturm-Liouville operators with polynomial potentials. American Mathematical Society Translations: Series 2 233 (2014) 135-143.
Book volume table of contents
View Article: PDF

[23] Jean-Louis Nicolas and Jonathan Sondow. Ramanujan, Robin, highly composite numbers, and the Riemann Hypothesis. Contemporary Mathematics 627 (2014) 145-156.
Book volume table of contents   
View Article: PDF

[24] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[25] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[26] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[27] Manfred Denker. Tercentennial anniversary of Bernoulli's law of large numbers. Bull. Amer. Math. Soc. 50 (2013) 373-390.
Abstract, references, and article information   
View Article: PDF

[28] Gabriele Nebe. Boris Venkov's Theory of Lattices and Spherical Designs. Contemporary Mathematics 587 (2013) 1-19.
Book volume table of contents   
View Article: PDF

[29] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[30] Steven H. Weintraub. A mild generalization of Eisenstein's criterion. Proc. Amer. Math. Soc. 141 (2013) 1159-1160.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 364 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia